# SDR AALA951713

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N4002
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT HORIZ SKIN PANEL HAS DENT ON LOWER SURFACE (HONEYCOMB PANEL), PER MRB 757-616.  (M)
